Геометрическая теория простейшей n -мерной сингулярной задачи вариационного исчисления

В. Вагнер

Matematiceskij sbornik (1947)

  • Volume: 63, Issue: 3, page 321-364
  • ISSN: 0368-8666

How to cite


Вагнер, В.. "Геометрическая теория простейшей $n$-мерной сингулярной задачи вариационного исчисления." Matematiceskij sbornik 63.3 (1947): 321-364. <http://eudml.org/doc/65379>.

author = {Вагнер, В.},
journal = {Matematiceskij sbornik},
keywords = {Riemannian manifolds},
language = {rus},
number = {3},
pages = {321-364},
publisher = {Tipogr. Lissnera i Sobko},
title = {Геометрическая теория простейшей $n$-мерной сингулярной задачи вариационного исчисления},
url = {http://eudml.org/doc/65379},
volume = {63},
year = {1947},

AU - Вагнер, В.
TI - Геометрическая теория простейшей $n$-мерной сингулярной задачи вариационного исчисления
JO - Matematiceskij sbornik
PY - 1947
PB - Tipogr. Lissnera i Sobko
VL - 63
IS - 3
SP - 321
EP - 364
LA - rus
KW - Riemannian manifolds
UR - http://eudml.org/doc/65379
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.